# SDR USAAD97101

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Failed
- Location: Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 541 - PIT-RSW - CLIMBING THROUGH 9000 FEET, FLOW LIGHT CAME ON AND CABIN BEGAN CLIMBING.  RETURNED TO FIELD.  REPAIRED FLEXIBLE DUCT AT ACM.  (M)
